RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 1, Pages 119–130 (Mi fpm372)  

Ph. Hall's theorem on transversals for modules

A. È. Guterman, E. M. Kreines

M. V. Lomonosov Moscow State University

Abstract: The necessary and sufficient condition for the semisimple module matching is obtained. Also the case of arbitrary modules over associative ring is considered. The proof is based on module theory and matroid theory.

Full text: PDF file (517 kB)

Bibliographic databases:
UDC: 512.553+519.112
Received: 01.12.1996

Citation: A. È. Guterman, E. M. Kreines, “Ph. Hall's theorem on transversals for modules”, Fundam. Prikl. Mat., 5:1 (1999), 119–130

Citation in format AMSBIB
\Bibitem{GutKre99}
\by A.~\`E.~Guterman, E.~M.~Kreines
\paper Ph.~Hall's theorem on transversals for modules
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 1
\pages 119--130
\mathnet{http://mi.mathnet.ru/fpm372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799540}
\zmath{https://zbmath.org/?q=an:0995.16011}


Linking options:
  • http://mi.mathnet.ru/eng/fpm372
  • http://mi.mathnet.ru/eng/fpm/v5/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:601
    Full text:183
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020